A Note on the Differential Equations with Distributional Coefficients
Kilicman, Adem, (2004) A Note on the Differential Equations with Distributional Coefficients. Matematika, 20 (2). pp. 115-124. ISSN 01278274
Official URL: http://www.fs.utm.my/matematika/images/stories/matematika/200420205.pdf
Universiti Putra Malaysia, Institute for Mathematical Research, Dept. of Mathematics
A differential equation is a relationship between a function and its derivatives which are naturally appeared in many disciplines. They might have coefficients as constant and polynomials. There are several methods to solve a differential equation. But there is no general method to solve all the differential equations. Different problem might require different techniques. In this work after reviewing the present solution techniques we introduce some of the differential equations with distributional coefficients and make some comparisons between the solutions.
|Keywords:||Distributions, Integral Transforms, Differential Equations with Distributional Coefficients|
|Subjects:||Q Science, Computer Science|
Repository Staff Only: item control page